# SDR DALA2024080107692

- Difficulty date: August 1, 2024
- Submitted: August 1, 2024
- Operation: Air carrier
- Aircraft: N809NW
- Make and model: Airbus A330-323
- Aircraft serial: 0663
- Aircraft time: 82,947 hours, 10,892 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pintle Pin
- Condition: Gouged
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3309 L/H MLG WHEEL WELL. 3EA GOUGES FOUND AT REAR PINTLE PIN FITTING BETWEEN THE FORWARD AND AFT LUG. CORRECTIVE ACTION: REPAIRED PER A330 SRM 57-26-13. (0478048)
